The Annals of Statistics

Asymptotic Score-Statistic Processes and Tests for Constant Hazard Against a Change-Point Alternative

D. E. Matthews, V. T. Farewell, and R. Pyke

Full-text: Open access

Abstract

The problem of testing for a constant failure rate against alternatives with failure rates involving a single change-point is considered. The asymptotic significance level for tests based on maximal score statistics are shown to involve the solution to a first passage time problem for an Ornstein-Uhlenbeck process. An example illustrates the methodology.

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 583-591.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349540

Digital Object Identifier
doi:10.1214/aos/1176349540

Mathematical Reviews number (MathSciNet)
MR790558

Zentralblatt MATH identifier
0576.62032

JSTOR
links.jstor.org

Subjects
Primary: 62E20: Asymptotic distribution theory
Secondary: 62F05: Asymptotic properties of tests

Keywords
Testing exponentiality maximal score statistic Ornstein-Uhlenbeck process weak convergence empirical process nuisance parameter

Citation

Matthews, D. E.; Farewell, V. T.; Pyke, R. Asymptotic Score-Statistic Processes and Tests for Constant Hazard Against a Change-Point Alternative. Ann. Statist. 13 (1985), no. 2, 583--591. doi:10.1214/aos/1176349540. https://projecteuclid.org/euclid.aos/1176349540


Export citation